Следене
Erhan Bayraktar
Erhan Bayraktar
Professor, University of Michigan, Department of Mathematics
Потвърден имейл адрес: umich.edu - Начална страница
Заглавие
Позовавания
Позовавания
Година
Liquidation in limit order books with controlled intensity
E Bayraktar, M Ludkovski
Mathematical Finance 24 (4), 627–650, 2014
1502014
Estimating the fractal dimension of the S&P 500 index using wavelet analysis
E Bayraktar, HV Poor, R Sircar
International Journal of Theoretical and Applied Finance 7 (5), 2004
1042004
On optimal dividends in the dual model
E Bayraktar, A Kyprianou, K Yamazaki
ASTIN Bulletin. 43 (2), 359-372, 2013
912013
Optimal reinsurance and investment with unobservable claim size and intensity
Z Liang, E Bayraktar
Insurance: Mathematics and Economics 55, 156-166, 2014
742014
Pricing Asian options for jump diffusion
E Bayraktar, H Xing
Mathematical Finance: An International Journal of Mathematics, Statistics …, 2011
732011
Valuation of mortality risk via the instantaneous Sharpe ratio: applications to life annuities
E Bayraktar, MA Milevsky, SD Promislow, VR Young
Journal of Economic Dynamics and Control 33 (3), 676-691, 2009
732009
Stochastic Perron’s method and verification without smoothness using viscosity comparison: the linear case
E Bayraktar, M Sirbu
Proceedings of the American Mathematical Society, 2011
702011
Optimal trade execution in illiquid markets
E Bayraktar, M Ludkovski
Mathematical Finance: An International Journal of Mathematics, Statistics …, 2011
692011
Optimizing venture capital investments in a jump diffusion model
E Bayraktar, M Egami
Mathematical Methods of Operations Research 67 (1), 21-42, 2008
682008
Minimizing the probability of lifetime ruin under borrowing constraints
E Bayraktar, VR Young
Insurance: Mathematics and Economics 41 (1), 196-221, 2007
682007
On the One-Dimensional Optimal Switching Problem
E Bayraktar, M Egami
Mathematics of Operations Research 35, 140-159, 2010
672010
Optimal dividends in the dual model under transaction costs
E Bayraktar, A Kyprianou, K Yamazaki
Insurance: Mathematics and Economics 54, 133-143, 2014
652014
Stochastic Perron's method for Hamilton-Jacobi-Bellman equations
E Bayraktar, M Sirbu
SIAM Journal on Control and Optimization 51 (6), 4274-4294, 2013
642013
Optimal stopping for dynamic convex risk measures
E Bayraktar, I Karatzas, S Yao
Illinois Journal of Mathematics 54 (3), 1025-1067, 2010
642010
Optimal stopping for non-linear expectations—Part I
E Bayraktar, S Yao
Stochastic Processes and Their Applications 121 (2), 185-211, 2011
612011
Adaptive Poisson disorder problem
E Bayraktar, S Dayanik, I Karatzas
The Annals of Applied Probability 16 (3), 1190-1261, 2006
602006
On the multidimensional controller-and-stopper games
E Bayraktar, YJ Huang
SIAM Journal on Control and Optimization 51 (2), 1263-1297, 2013
582013
A limit theorem for financial markets with inert investors
E Bayraktar, U Horst, R Sircar
Mathematics of Operations Research 31 (4), 789-810, 2006
582006
Analysis of a finite state many player game using its master equation
E Bayraktar, A Cohen
SIAM Journal on Control and Optimization 56 (5), 3538-3568, 2018
572018
Minimizing the Probability of Lifetime Ruin Under Ambiguity Aversion
E Bayraktar, Y Zhang
SIAM Journal on Control and Optimization 53 (1), 58–90, 2015
562015
Системата не може да изпълни операцията сега. Опитайте отново по-късно.
Статии 1–20